# SDR SWAA2022081741993

- Difficulty date: August 15, 2022
- Submitted: August 17, 2022
- Operation: Air carrier
- Aircraft: N8747Q
- Make and model: Boeing 737-8
- Aircraft serial: 61870
- Aircraft time: 4,256 hours, 1,675 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Disconnected
- Location: #2 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J, K
- Precautionary procedure: E, K

## Discrepancy

ENGINE #2 HYD LOW PRESSURE LIGHT ILLUMINATED. LOSS OF B HYD QUANTITY IMMEDIATELY FOLLOWED BY OIL FILTER BYAPASS LIGHT. MANUAL FLAP EXTENSION / [01] FOUND #2 ENG CASE DRAIN RETURN LINE DISCONNECTED AT PYLON. RR?D CASE DRAIN LINE; EDP AND SUPPLY LINE CONNECTION AT PUMP (TTG8QOOE7ZDY). SUBSEQUENT STEPS FOLLOWING AMM REF 29-11-11 INCLUDED RR ROTATING SEAL AT AGB AND OIL FLUSH (TTG8QOOE7MB); EMDP RR AND BYD SYSTEM FLUSH (TTG8QOOE7Y44) (TTG8QOOE7NPM).  REF WORK PACKAGE TTG8QOOE6U21 FOR FURTHER DETAILS.;[02] FOUND #2 ENG CASE DRAIN RETURN LINE DISCONNECTED AT PYLON. SEE LP 0350034E; 0350035E; 0350036E; 0350037E AND 0350038E. REF WORK PACKAGE TTG8Q00E6U21 FOR FURTHER DETAILS.;[03] FOUND #2 ENG CASE DRAIN RETURN LINE DISCONNECTED AT PYLON. SEE LP 0350034E; 0350035E; 0350036E; 0350037E AND 0350038E; 0350039E. REF WORK PACKAGE TTG8Q00E6U21 FOR FURTHER DETAILS.
